# SDR AALA20190430001

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 16,557 hours, 4,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 803115
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY FAILED CIDS 1 TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT AT 10WL AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
